Tumor necrosis factor-α (TNF-α) has been implicated in the pathogenesis of numerous inflammatory conditions, possibly facilitating the induction and maintenance of these diseases through lymphocyte activation and cytokine production. Inhibitors of TNF-α have proven efficacious in the treatment of autoimmune diseases such as psoriasis, rheumatoid arthritis, inflammatory bowel disease, and lymphoproliferative disorders. However, recent cases of adverse cutaneous reactions have been reported in anti–TNF-α therapy, most notably those of granulomatous morphology. We report a patient with rheumatoid arthritis who had been treated with etanercept (50 mg/wk) for 6.5 years. The patient subsequently developed pink and red papules on large areas of the upper and lower extremities. Skin biopsy specimens revealed both poorly formed and well-circumscribed nonnecrotizing epithelioid granulomas in the superficial dermis. Application of clobetasol propionate ointment 0.05% without discontinuation of anti–TNF-α therapy led to complete resolution of the skin lesions. While the precise mechanisms of physiologic and pathologic TNF activity remain to be determined, it is clear that granulomatous lesions may emerge as a complication of anti–TNF-α therapy. Treatment with topical corticosteroids may be sufficient to eliminate such lesions.